MathSciNet Relay Station
MathSciNet bibliographic data
MR1624842 41A65 (46B20 49J45)
Wang, Jian-Hua Convergence theorems for best approximations in a nonreflexive Banach space. J. Approx. Theory 93 (1998), no. 3, 480–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement